# SDR A6WA200260013

- Difficulty date: May 22, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bac 146300A
- Aircraft serial: E3145
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FOUND IN LEFT AILERON TRIM TAB.  INSPECTION CARRIED OUT IAW MM.
